Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from erectile dysfunction and premature ejaculation. Are these side effects of finax capsules?

Hi, I have been using Finax capsuls for more than 3 years,It seems like Side effects of taking Finax may include impotence , abnormal ejaculation, decreased ejaculatory volume, abnormal sexual function , allergic reactions from active ingredients, erectile dysfunction , ejaculation disorder. Should I stop using it now..????
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing in to Healthcare Magic!
Finax is a strong antiandrogen drug and can cause decrease in libido and decreased sexual function in males. It can cause all the troubles you have described.
If you are taking it for some paltry reason then stoping it can help you.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor